Alert archive / Montana / Flash Flood Warnings in 2010
Flash Flood Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Aug 11, 2010, 4:29 PM MDT for Teton County, Montana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2010, 4:29 PM MDT (22:29 UTC)
- Expired
- Aug 11, 2010, 6:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Teton County, MT
The radar
The Great Falls radar (KTFX), 119 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -356 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644 WGUS55 KTFX 112229 FFWTFX MTC099-120030- /O.NEW.KTFX.FF.W.0002.100811T2229Z-100812T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 429 PM MDT WED AUG 11 2010 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN TETON COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 630 PM MDT * AT 427 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED POSSIBLE FLASH FLOODING FROM A THUNDERSTORM OVER NORTHWESTERN TETON COUNTY...OR 28 MILES NORTHWEST OF CHOTEAU...MOVING NORTHEAST AT 15 MPH. * THE THUNDERSTORM PRODUCING FLASH FLOODING WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHWESTERN TETON COUNTY. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280 $$
2 follow-up statements
241 WGUS85 KTFX 112347 FFSTFX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 547 PM MDT WED AUG 11 2010 MTC099-120030- /O.CON.KTFX.FF.W.0002.000000T0000Z-100812T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TETON MT- 547 PM MDT WED AUG 11 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR NORTHWESTERN TETON COUNTY... AT 540 PM MDT...THE STORM THAT PRODUCED THE HEAVY RAINFALL HAS NOW MOVED INTO PONDERA COUNTY. HOWEVER NEW THUNDERSTORMS ARE BEGINNING TO REFORM NEAR THE FLASH FLOOD WARNING AREA. ADDITIONAL RAINFALL FROM THESE NEW STORMS MAY CONTRIBUTE TO THE THREAT OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280 $$ WARANAUSKAS
639 WGUS85 KTFX 120024 FFSTFX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 624 PM MDT WED AUG 11 2010 MTC099-120033- /O.EXP.KTFX.FF.W.0002.000000T0000Z-100812T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TETON MT- 624 PM MDT WED AUG 11 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT FOR NORTHWESTERN TETON COUNTY... ADDITIONAL LIGHT TO OCCASIONAL MODERATE RAIN IS POSSIBLE IN NORTHWEST TETON COUNTY FOR THE NEXT FEW HOURS...BUT FLASH FLOODING CONDITIONS ARE NOT EXPECTED TO OCCUR. LAT...LON 4812 11281 4812 11247 4795 11264 4796 11280 $$ WARANAUSKAS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 3:02 PM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 11, 3:02 PM MDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 302 PM MDT WED AUG 11 2010 .DISCUSSION... TONIGHT THROUGH FRIDAY...UPPER LOW OVER NORTHEAST OREGON CONTINUES TO SEND MOISTURE AND SHORT WAVE IMPULSES INTO SOUTHWEST MONTANA. THUNDERSTORMS HAVE BEGUN TO DEVELOP AS THE AIRMASS DESTABILIZES AND THESE STORMS WILL MOVE NORTH AND EAST AS DAY TRANSFORMS INTO EVENING. SOME STORMS WILL LIKELY BECOME STRONG BUT RATHER LOW VERTICAL SHEAR VALUES AND A LACK OF STRONG FORCING SHOULD KEEP SEVERE THUNDERSTORMS TO ISOLATED OCCURRENCES. THE MAIN THREAT FROM THUNDERSTORMS THIS EVENING WILL BE HEAVY RAIN AND GUSTY WINDS. THE UPPER TROF FINALLY MOVES ACROSS THE CONTIENTAL DIVIDE THURSDAY WITH SCATTERED THUNDERSTORMS AGAIN DEVELOPING OVER THE AREA DURING THE AFTERNOON. FRIDAY WILL SEE A BIG CHANGE IN THE WEATHER AS A COLD FRONT MOVES SOUTH OUT OF CANADA SETTING UP A WIDESPREAD RAIN AND ISOLATED THUNDERSTORM PATTERN. TEMPERATURES THURSDAY WILL BE SLIGHTLY BELOW SEASONAL AVERAGES BUT READINGS FRIDAY WILL BE 15 TO 20 DEGREES BELOW SEASONAL AVERAGES. EMANUEL FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT AN UPPER LEVEL TROF OF LOW PRESSURE TO BE OVER THE REGION TO BEGIN THE PERIOD. THE LATEST FORECAST MODELS NOW INDICATE THAT THE UPPER LEVEL TROF IS GOING TO BE QUITE A BIT SLOWER TO EXIT THE REGION. AS A RESULT...THERE WILL BE A CHANCE FOR PRECIP...ESPECIALLY OVER NORTH CENTRAL MONTANA FRIDAY NIGHT AND WELL INTO SATURDAY. ADDITIONALLY...AFTERNOON TEMPERATURES ON SATURDAY WILL BE FAIRLY COOL...AS MUCH AS 15 DEGREES BELOW NORMAL OVER NORTH CENTRAL MONTANA. EVERYTHING NOW INDICATES THE TROF SHOULD EXIT THE REGION BY SATURDAY EVENING...ALLOWING FOR MOSTLY SUNNY AND DRY CONDITIONS FOR SUNDAY AND MONDAY. ADDITIONALLY...AFTERNOON TEMPERATURES WILL REBOUND TO NEAR SEASONAL READINGS BY MONDAY. FOR TUESDAY AND WEDNESDAY...AND UPPER LEVEL RIDGE WILL BE TRYING TO BUILD OVER THE PACIFIC NORTHWEST...ALLOWING FOR A BIT OF MOISTURE TO WORK ITS WAY BACK INTO THE REGION. THUS...THE CHANCES FOR ISOLATED/SCATTERED THUNDERSTORMS WILL INCREASE OVER THE REGION ON TUESDAY AND WEDNESDAY...AS AFTERNOON TEMPERATURES REMAIN NEAR SEASONAL NORMALS. BRUSDA && .AVIATION... UPDATED 1800Z. WEAK SOUTHWEST FLOW AND ANOTHER UPPER-LEVEL TROUGH WILL CAUSE INSTABILITY SHOWERS AND THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE AND SOUTHWEST MONTANA. SOME STORMS MAY CONTAIN GUSTY ERRATIC WINDS AND SMALL HAIL. VICINITY SHOWERS ARE POSSIBLE OVERNIGHT INTO THURSDAY MORNING AS THE TROUGH CONTINUES TO PUSH THROUGH THE AREA. OVERALL VFR CONDITIONS ARE EXPECTED HOWEVER...INTRUSIONS OF MVFR ARE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY ALONG WITH MOUNTAIN OBSCURATION. MLS && .PRELIMINARY POINT TEMPS/POPS... GTF 53 80 50 64 / 30 30 60 60 CTB 50 77 48 62 / 30 30 60 60 HLN 54 79 53 67 / 30 30 40 60 BZN 49 79 51 74 / 30 40 30 40 WEY 39 67 36 69 / 30 40 30 20 DLN 47 73 47 72 / 30 30 30 30 HVR 56 83 54 67 / 30 30 60 50 LWT 52 73 51 61 / 30 30 60 60 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EMANUEL LONG TERM...BRUSDA AVIATION...MLS WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 11, 5:25 AM MDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 525 AM MDT WED AUG 11 2010 MTZ008>015-044>055-121130- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 525 AM MDT WED AUG 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON. SOME CELLS MAY BECOME SEVERE WITH GUSTY WINDS AND HAIL. HOWEVER...THE PROBABILITY OF WIDESPREAD SEVERE WEATHER DEVELOPING IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 11, 3:01 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
301 PM MDT WED AUG 11 2010
MTZ009-048-112145-
NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
301 PM MDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN LEWIS AND
CLARK...NORTHWESTERN TETON...WESTERN PONDERA AND EXTREME SOUTHERN
GLACIER COUNTIES UNTIL 345 PM MDT...
AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES SOUTH OF HEART BUTTE...OR 34 MILES
NORTHWEST OF CHOTEAU...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN TETON COUNTY...
RURAL WESTERN PONDERA COUNTY...
RURAL SOUTHERN GLACIER COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4796 11299 4795 11293 4799 11290 4803 11296
4804 11295 4806 11298 4831 11287 4818 11246
4786 11282 4791 11304
TIME...MOT...LOC 2101Z 209DEG 15KT 4802 11285
WARANAUSKASSpecial weather statement, Aug 11, 3:40 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MDT WED AUG 11 2010
MTZ008-015-112245-
BEAVERHEAD MT-MADISON MT-
340 PM MDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN MADISON AND
NORTHERN BEAVERHEAD COUNTIES UNTIL 445 PM MDT...
AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF DIVIDE...OR 28 MILES NORTH
OF DILLON...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
DEWEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4580 11291 4579 11283 4574 11275 4568 11274
4566 11269 4562 11266 4548 11277 4555 11301
TIME...MOT...LOC 2140Z 203DEG 8KT 4560 11284
COULSTONSpecial weather statement, Aug 11, 3:46 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 346 PM MDT WED AUG 11 2010 MTZ050-054-112230- JUDITH BASIN MT-MEAGHER MT- 346 PM MDT WED AUG 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEAGHER AND SOUTHERN JUDITH BASIN COUNTIES UNTIL 430 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES EAST OF WHITE SULPHUR SPRINGS...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN MEAGHER COUNTY... RURAL SOUTHERN JUDITH BASIN COUNTY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4701 11046 4691 11013 4655 11041 4662 11065 TIME...MOT...LOC 2147Z 203DEG 15KT 4668 11047 COULSTON
Special weather statement, Aug 11, 3:50 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 350 PM MDT WED AUG 11 2010 MTZ013-050-051-112245- CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT- 350 PM MDT WED AUG 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...WESTERN FERGUS AND SOUTHERN CHOUTEAU COUNTIES UNTIL 445 PM MDT... AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GEYSER...OR 11 MILES NORTHWEST OF STANFORD...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... COFFEE CREEK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4767 11026 4743 10977 4711 11023 4731 11060 TIME...MOT...LOC 2150Z 217DEG 10KT 4730 11033 COULSTON
Special weather statement, Aug 11, 4:26 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
426 PM MDT WED AUG 11 2010
MTZ054-112330-
MEAGHER MT-
426 PM MDT WED AUG 11 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEAGHER COUNTY UNTIL
530 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES SOUTHEAST OF WHITE SULPHUR SPRINGS...
MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN AND EASTERN MEAGHER COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4620 11048 4632 11088 4676 11062 4674 11056
4668 11046 4669 11039 4666 11027 4647 11028
TIME...MOT...LOC 2226Z 210DEG 9KT 4632 11065
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:08 PM MDT | Special Weather Statement | TFX | Broadwater | 37 min |
| Aug 10, 6:47 PM MDT | Special Weather Statement | TFX | Broadwater | 43 min |
| Aug 10, 6:50 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 40 min |
| Aug 10, 7:00 PM MDT | Special Weather Statement | TFX | Madison | 45 min |
| Aug 11, 3:01 PM MDT | Special Weather Statement | TFX | Pondera | 44 min |
| Aug 11, 3:40 PM MDT | Special Weather Statement | TFX | Silver Bow | 65 min |
| Aug 11, 3:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Aug 11, 3:50 PM MDT | Special Weather Statement | TFX | Judith Basin | 55 min |
| Aug 11, 4:10 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 65 min |
| Aug 11, 4:26 PM MDT | Special Weather Statement | TFX | Meagher | 64 min |
| Aug 11, 5:16 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 59 min |
| Aug 11, 5:21 PM MDT | Special Weather Statement | TFX | Judith Basin | 39 min |
| Aug 11, 5:29 PM MDT | Special Weather Statement | TFX | 46 min | |
| Aug 11, 5:31 PM MDT | Special Weather Statement | TFX | Pondera | 44 min |
| Aug 11, 5:38 PM MDT | Special Weather Statement | TFX | Broadwater | 37 min |
| Aug 11, 5:43 PM MDT | Special Weather Statement | TFX | Fergus | 62 min |
| Aug 11, 5:46 PM MDT | Special Weather Statement | TFX | Chouteau | 29 min |
Nearby
Flash Flood Warnings in Montana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.